# SDR UALA2013041802650

- Difficulty date: April 17, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,729 hours, 9,785 cycles
- Engine: Pwa PW4077
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 314W308013
- Part serial: 25
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHALLOW DENT ON RIGHT NOSE COWL L/E TOTAL OF FOUR DENTS ON INLET COWL LEADING EDGE, ALL SMOOTH, NO CRACKS.  TWO DENTS IN THE 7:00 REGION, TWO IN 5:00 REGION, DENTS ARE SMOOTH AND NO RIVETS IMPACTED.   DENTS OUT OF LIMITS IAW SRM 54-10-01.
